MAUDE Adverse Event Report: CORENTEC CO., LTD. BENCOX TOTAL HIP SYSTEM INSTRUMENT HEAD TRIAL; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED

CORENTEC CO., LTD. BENCOX TOTAL HIP SYSTEM INSTRUMENT HEAD TRIAL; PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED
Model Number HA.02I.0361
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The case was delayed due to trial head becoming stuck, but trial head was ultimately successfully removed.Trunnion of stem implant could have been potentially scratched.Device history records (dhrs) for the device and concomitant products were reviewed and no discrepancies relevant to the reported event were found.Since the similar case with the reported event was not found during customer complaints history review, it's hard to define the root cause currently and monitoring the trends is required.Once any supplemental information is found which would change any information or conclusions, additional information will be filed accordingly.
 
Event or Problem Description
A portion of the metal locking ring inside the trial head was protruding out which caused the trial to become stuck on the stem trunnion.

Brand Name
BENCOX TOTAL HIP SYSTEM INSTRUMENT HEAD TRIAL
Common Device Name
PROSTHESIS, HIP, HEMI-, FEMORAL, METAL/POLYMER, CEMENTED OR UNCEMENTED
Manufacturer (Section D)
CORENTEC CO., LTD.
12, yeongsanhong 1-gil
ipjang-myeon, seobuk-gu
cheonan-si, chungcheongnam-do 31056
KS  31056
MDR Report Key7863458
Report Number3009106092-2018-00002
Device Sequence Number1911361
Product Code KWY
UDI-Device Identifier08806373879043
UDI-Public(01)08806373879043(11)170214(10)30AGAKJ2001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHA.02I.0361
Device Catalogue NumberHA.02I.0361
Device Lot Number30AGAKJ2001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR